# SDR USAA2013121000002

- Difficulty date: November 23, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 67,340 hours, 29,428 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220390
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S4 CHECK, LEVEL 2 INTERGRANULAR CORROSION ON FLOOR BEAM BETWEEN FR 66 TO FR 68, Z 500, Y 1292.  REPLACED FLOOR BEAM BETWEEN FR 66 TO FR 68, Z 500, Y 1292 IAW A320 SRM 51-72-11.
